# SDR EE4Y090186

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 64,559 hours, 60,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546539544
- Condition: Corroded
- Location: Zone 200
- Part time: 64,559 hours, 60,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, CARGO CABIN AT BS 660 RBL 50 FLOOR SUPPORT CORRODED.
